# SDR 05FDEA03310

- Difficulty date: October 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 15,605 hours, 8,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER FLAP UPPER SKIN HAD 4 SMALL CHAFED AREAS.  INSTALLED REPAIR DOUBLER PER EA NR 6-5750-92547.
